# SDR RU3A98004

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54
- Make and model: Lear 60LEAR
- Aircraft serial: 009
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GJT - N4 ON ILS WAS HIT BY LIGHTNING ON 5-6-98.  POST-FLIGHT INSPECTION WAS CONDUCTED BY THE MAINTENANCE FACILITY AT GJT AND A SPECIAL FLIGHT PERMIT WAS ISSUED 5-12-98 FROM GJT TO OKC.  THE AIRCRAFT WAS INSPECTED AND REPAIRED IAW THE AFTER LIGHTNING STRIKE INSPECTION IN THE APPROVED MM (CARD NR 0302).  A TOTAL OF FIVE RIVETS WERE REPLACED AND THE AIRCRAFT RETURNED FOR SERVICE ON 5-15-98.  REF:  RU3A09002 - ORIGINAL.  (X)
